

SUMMER PROGRAMME ON INTERNATIONAL AFFAIRS WEEK II – HUMANITARIANISM: ITS HISTORY AND POLITICS

MORNING PROGRAMME

CET	Monday 22 June 2020	CET	Tuesday 23 June 2020	CET	Wednesday 24 June 2020			
10:00- 10:30 AM	Ice-breaking session Eliane Minassian and Elisabeth Cini	10:00- 11:00 AM	On Responsibility Prof Andrea Bianchi	10:00- 10:30 AM	Presentation of Graduate Institute's programmes and modalities Ms Michal Sela			
10:45- 11:45 AM	The history and politics of Humanitarianism – Humanitarian actions and interventions Prof Davide Rodogno	11.15- 12.15PM	The Politicization of Humanitarian Aid Ms Claire Barthélémy	10.30- 11.30PM	The visual politics of humanitarian actors - Prof Davide Rodogno			
		12.30- 1.30 PM	Focused discussion: Sketching the profile of humanitarian workers – volunteers and professionals Prof Davide Rodogno	11.45- 12.45 PM	Focused discussion: Discussion with a practitioner from ICRC Dr Fiona Terry and Prof. Davide Rodogno			
30 min break								
12:15- 12:45 PM	Review session Mr Joshua Thew	2.00- 2.30 PM	Review session Mr Joshua Thew	1.15- 1.45 PM	Virtual tour of the Maison de la Paix and Graduate Institute Campus			
				1.45- 2.15 PM	Session on Studying and Practicing Security Today: Options and Career Prospects with Prof. Davide Rodogno			



SUMMER PROGRAMME ON INTERNATIONAL AFFAIRS WEEK II – HUMANITARIANISM: ITS HISTORY AND POLITICS

AFTERNOON PROGRAMME

CET	Monday 22 June 2020	CET	Tuesday 23 June 2020	CET	Wednesday 24 July 2020
2:00- 2:30 PM	Ice-breaking session Eliane Minassian and Elisabeth Cini	2:00- 3:00 PM	On Responsibility Prof Andrea Bianchi	2:00- 2.30 PM	Presentation of Graduate Institute's programmes and modalities Michal Sela
2:45- 3:45 PM	The history and politics of Humanitarianism – Humanitarian actions and interventions Prof Davide Rodogno	3:15- 4:15 PM	The Politicization of Humanitarian Aid Ms Claire Barthélémy	2:30- 3.30 PM	The visual politics of humanitarian actors - Prof Davide Rodogno
		4.30- 5.30 PM	Focused discussion: Sketching the profile of humanitarian workers – volunteers and professionals Prof Davide Rodogno	3.45- 4.45 PM	Focused discussion: Discussion with a practitioner from ICRC Dr Fiona Terry and Prof. Davide Rodogno
			30 min break	L	
	Review session Mr Joshua Thew	6.00- 6.30PM	Review session Mr Joshua Thew	5.15- 5.45PM	Virtual tour of the Maison de la Paix and Graduate Institute Campus
4:15- 4:45 PM				5.45- 6.15PM	Session on Studying and Practicing Security Today: Options and Career Prospects with Prof. Davide Rodogno